Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Knots which admit a surgery with simple knot Floer homology groups

Eaman Eftekhary

Algebraic & Geometric Topology 11 (2011) 1243–1256
Bibliography
1 K L Baker, J E Grigsby, M Hedden, Grid diagrams for lens spaces and combinatorial knot Floer homology, Int. Math. Res. Not. (2008) 39 MR2429242
2 E Eftekhary, Floer homology and existence of incompressible tori in homology spheres arXiv:0807.2326
3 E Eftekhary, Floer homology and splicing knot complements arXiv:0802.2874
4 E Eftekhary, Knots inside homology spheres with simple knot Floer homology are trivial arXiv:1003.0737
5 E Eftekhary, Longitude Floer homology and the Whitehead double, Algebr. Geom. Topol. 5 (2005) 1389 MR2171814
6 E Eftekhary, A combinatorial approach to surgery formulas in Heegaard Floer homology, Algebr. Geom. Topol. 9 (2009) 2225 MR2558310
7 M Hedden, On Floer homology and the Berge conjecture on knots admitting lens space surgeries, Trans. Amer. Math. Soc. 363 (2011) 949 MR2728591
8 Y Ni, Link Floer homology detects the Thurston norm, Geom. Topol. 13 (2009) 2991 MR2546619
9 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
10 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
11 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
12 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
13 P Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
14 J Rasmussen, Lens space surgeries and L–space homology spheres arXiv:0710.2531
15 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0306378